Advertisement

Mathematische Annalen

, Volume 317, Issue 4, pp 703–726 | Cite as

Mappings of BMO–bounded distortion

  • Kari Astala
  • Tadeusz Iwaniec
  • Pekka Koskela
  • Gaven Martin
Original article

Mathematics Subject Classification (1991): 30C65 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Kari Astala
    • 1
  • Tadeusz Iwaniec
    • 2
  • Pekka Koskela
    • 1
  • Gaven Martin
    • 3
  1. 1.University of Jyväskylä, Department of Mathematics, 40351 Jyväskylä, Finland FI
  2. 2.Syracuse University, Syracuse, NY, USA US
  3. 3.University of Auckland, Auckland, New Zealand NZ

Personalised recommendations